MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS

ABBOTT LABORATORIES ARCHITECT TACROLIMUS REAGENT KIT; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number 1L77-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
A journal article by bakir, ayfer; guney, mustafa, ¿paxlovid-tacrolimus drug¿drug interaction in a 23-year-old female kidney transplant patient with covid-19¿, clinical laboratory 68 (8-2022).Clinical laboratory publications.(aug 2022), documented false positive architect toxo igm results.The study noted that falsely elevated architect tacrolimus results occurred on a 23-yr old female kidney transplant patient who received paxlovid to treat a covid-19 infection.Results from the study provided: tacrolimus concentration was taken before first paxlovid tablet, after the morning dose of tacrolimus, and does not represent the trough concentration date (jan 2022) tacrolimus daily dose (mg) paxlovid dose (mg) tacrolimus concentration (ng/ml) recommended range for tacrolimus concentration in kidney transplant patients, up to 15 ng/ml baseline 4 8¿10 10 (admission day) 3 na 11 1 300 mg/100 mg × 1/day 10 tacrolimus was taken before 1st paxlovid dose, after the morning dose of tacrolimus, and does not represent the trough concentration 12 2 300 mg/100 mg × 2/day 13.6 13 2 48.5 14 1 92.4 15 0.5 85.8 16 (discharge) 0.5 62 17 0 na 18 0 14.9 na = not assessed no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for a falsely elevated architect tacrolimus result included a review of data and information from the article ¿paxlovid-tacrolimus drug¿drug interaction in a 23-year-old female kidney transplant patient with covid-19¿, trending review, labeling review, device history record, and in-house testing with a representative lot (since no lot number was provided).Trending review did not identify any trends for the issue for the product.Device history record review did not identify any related non-conformances or deviations with list number 01l77 and the complaint issue.Labeling was reviewed and found to adequately address the issue under review.In-house accuracy testing of a retained reagent kit was performed, showing that the reagent generates the expected results.All specifications were met.Based on the investigation, no systemic issue or deficiency of the architect tacrolimus assay was identified.
 
Event or Problem Description
A journal article by bakir, ayfer; guney, mustafa, ¿paxlovid-tacrolimus drug¿drug interaction in a 23-year-old female kidney transplant patient with covid-19¿, clinical laboratory 68 (8-2022).Clinical laboratory publications.(aug 2022), documented falsely elevated architect tacrolimus results.The study noted that falsely elevated architect tacrolimus results occurred on a 23-yr old female kidney transplant patient who received paxlovid to treat a covid-19 infection.Results from the study provided: tacrolimus concentration was taken before first paxlovid tablet, after the morning dose of tacrolimus, and does not represent the trough concentration date (jan 2022) tacrolimus daily dose (mg) paxlovid dose (mg) tacrolimus concentration (ng/ml) recommended range for tacrolimus concentration in kidney transplant patients, up to 15 ng/ml baseline 4 8¿10 10 (admission day) 3 na 11 1 300 mg/100 mg × 1/day 10 tacrolimus was taken before 1st paxlovid dose, after the morning dose of tacrolimus, and does not represent the trough concentration 12 2 300 mg/100 mg × 2/day 13.6 13 2 48.5 14 1 92.4 15 0.5 85.8 16 (discharge) 0.5 62 17 0 na 18 0 14.9 na = not assessed no impact to patient management was reported.

Brand Name
ARCHITECT TACROLIMUS REAGENT KIT
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15557766
Report Number1415939-2022-00073
Device Sequence Number5979568
Product Code MLM
UDI-Device Identifier00380740001377
UDI-Public00380740001377
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K070820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1L77-25
Device Catalogue Number01L77-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, 116UNKNOWN11; ARC I2000SR INST, 03M74-02, 116UNKNOWN11
Patient Age23 YR
Patient SexFemale